| Model Number |
M001363830 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the interlock.035 device was returned to our post market quality assurance laboratory.Visual and microscopic inspection of the device was performed and revealed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.This concludes the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 19nov2025.The target lesion was located in the splenic artery.A 20mm x 40cm interlock.035 coil was selected for use.During the procedure, the coil could not be advanced normally after entering the catheter.The coil was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a detached, bent and stretched main coil.